Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a certain numerical invariant of link types


Author: Kunio Murasugi
Journal: Trans. Amer. Math. Soc. 117 (1965), 387-422
MSC: Primary 55.20
MathSciNet review: 0171275
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0171275-5
PII: S 0002-9947(1965)0171275-5
Article copyright: © Copyright 1965 American Mathematical Society